i looked up symptoms of high blood Sugar today. The symptoms are tiredness, tingling in your limbs, prone to yeast infections, urinating frequently, thirst or feeling dehydrated, change in vision, muscle cramps etc. the only difference is there is usually weight loss. is it possible that mirena messes with our glucose???
Definitely...I have had major problems with hypoglycemia...in fact it can also keep you from sleeping through the night, which is/was my major problem...and it can lead to those feelings of anxiety...I was eating high protein/complex carb/fat ratio every 2 hours and was still having a hard time controling my blood sugar. My naturopath finally gave me acqueous chromium and I took 7 drops morning and night. This helped incredibly, although I still have not gained full control, in the sense that I still need to take the chromium. If you can't get a hold of acqueous chromium, you can take several capsules of chromium piccolinate (like 900-1000 mcg available in normal drug strores).
I read in the Mirena report from Canada, that the Mirena should not be used in diabetics because it can affect blood Sugar levels. Well I don't think one needs to be diabetic to have this problem happen to them. And there is the risk that if one stays in a state of hypoglycemia for too long, can start to develop diabetes. This f*ckin' thing really destroys some of us women! Thanks to all of you for writing, good luck to all of you. I can't wait to be completely "normal" again. I am 2 months post-mirena and still having problems, although I am doing better and improving, which I wasn't doing before having it removed.
yes, it is an official side effect as reported by the manufacturers themselves. mirena interferes with glucose metabolism, (which is why diabetics or people who may be at risk of diabetes should only have it if they are being monitored very closely). And it can put up Sugar levels in otherwise low risk groups too. It may pay you to buy a glucose monitor - they are very cheap and can be found at most pharmacies.